Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 151, NWS Cheyenne, WY

July 30, 2016Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 30, 2016, 9:18 PM MDT for Laramie County, Wyoming. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2016, 9:18 PM MDT (03:18 UTC)
Expired
Jul 30, 2016, 9:45 PM MDT
In force
27 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 52 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
3480 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS55 KCYS 310318
SVRCYS
WYC021-310345-
/O.NEW.KCYS.SV.W.0151.160731T0318Z-160731T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
918 PM MDT SAT JUL 30 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 945 PM MDT

* AT 918 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERIDEN REST
  AREA...OR 32 MILES NORTHEAST OF CHEYENNE...MOVING SOUTHEAST AT 10
  MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GUN BARREL AND MERIDEN REST AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4152 10448 4156 10447 4156 10440 4151 10422
      4140 10437
TIME...MOT...LOC 0318Z 308DEG 9KT 4153 10444 

HAIL...1.75IN
WIND...60MPH
 
$$

MAZUR
2 follow-up statements
962 
WWUS55 KCYS 310333
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
933 PM MDT SAT JUL 30 2016

WYC021-310345-
/O.CON.KCYS.SV.W.0151.000000T0000Z-160731T0345Z/
LARAMIE WY-
933 PM MDT SAT JUL 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR NORTHEASTERN LARAMIE COUNTY...

AT 932 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUN
BARREL...OR 33 MILES NORTHEAST OF CHEYENNE...MOVING SOUTHEAST AT 20
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GUN BARREL AND MERIDEN REST AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4151 10443 4155 10437 4151 10422 4140 10437
TIME...MOT...LOC 0332Z 305DEG 16KT 4149 10435 

HAIL...1.75IN
WIND...60MPH
 
$$

HAHN
599 
WWUS55 KCYS 310344
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
944 PM MDT SAT JUL 30 2016

WYC021-310354-
/O.EXP.KCYS.SV.W.0151.000000T0000Z-160731T0345Z/
LARAMIE WY-
944 PM MDT SAT JUL 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LARAMIE COUNTY
WILL EXPIRE AT 945 PM MDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4151 10443 4155 10437 4151 10422 4140 10437
TIME...MOT...LOC 0342Z 308DEG 9KT 4149 10435 

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 9:00 PM MDT, 18 minutes earlier.

Area forecast discussion, Jul 30, 9:00 PM MDT, 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cheyenne WY
900 PM MDT SAT JUL 30 2016

.UPDATE...
Issued at 900 PM MDT Sat Jul 30 2016

Line of severe thunderstorms moving southeast out of the Black
Hills of South Dakota could clip parts of Dawes and Northern Box
Butte counties here in the next few hours as the cold pool off
that complex accellerates southeast. Severe Thunderstorm Watch in
effect for those counties...but will also have to closely watch
the Fort Robinson area of northern Souix County for potential
development on the southwest side of the line...although right now
greater threat is for areas east for damaging winds and large
hail.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 200 PM MDT Sat Jul 30 2016

The coverage and intensity of potential thunderstorms this afternoon
and evening continues to be a big question mark. Although skies have
been clear for much of the day, MLCIN values are still in the -50 to
-100 J/kg range per the latest SPC Mesoanalysis. Capping less across
east central Wyoming and the northern Panhandle, but HRRR runs still
suggest failed convective initiation and little/no coverage of tstms
through the late afternoon and evening. If storms develop, MLCAPE in
the neighborhood of 1500 to 2000 J/kg and effective bulk shear of 30
to 35 knots could support supercell development. The SPC Slight Risk
area looks good for the highest probability of this. Isolated/widely
scattered PoPs should be appropriate here. An unsettled pattern will
remain in place for Sunday beneath active, quasi-zonal flow aloft. A
few differences in QPF output between the GFS and NAM, likely due to
capping with H7 temps progged around +18 deg C, but we expect to see
some development along a surface trough tracking across the area. It
will be warm on Sunday, with 90s common east of the Laramie Range.

.LONG TERM...(Monday through Saturday)
Issued at 200 PM MDT Sat Jul 30 2016

Upper ridge building back into the area through next week should
limit precip chances and we should begin to warm and dry out.

Do have a frontal boundary that comes through Wednesday night into
Thursday that could bring the return of convection across the
Panhandle to the eastern slopes of the Laramie Range. Some
disagreements seen on the ECMWF and GFS on this happening though.
ECMWF does not bring convection back into the area until next
Saturday.

Did a blend of the two models and kept slight chance PoPs for the
afternoon hours. Seemed to match up well with the neighboring
offices as well doing this.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 554 PM MDT Sat Jul 30 2016

Weak passing upper level disturbance producing scattered showers
and isolated thunderstorms across portions of Carbon and Albany
counties late this afternoon and that activity will gradually
migrate eastward into the evening hours. We have included passing
showers in the forecasts for Rawlins, Laramie and Cheyenne with
wind gusts 35 to 40 kts in light showers through 04Z. Farther east
coverage of showers will remain lower although we may see a few
thunderstorms during the early to mid evening hours pass near
Chadron and Alliance where instability is a little higher so have
included vicinity remarks for thunder in their areas with periods
of thunderstorms (vfr vsby and cigs) 02-04Z.

&&

.FIRE WEATHER...
Issued at 150 PM MDT Sat Jul 30 2016

Fire weather concerns will be elevated over the next several days to
the west of the Laramie Range. Minimum humidities will be in the low
to middle teens, with wind gusts around 25 MPH in the afternoon.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

UPDATE...JG
SHORT TERM...CLH
LONG TERM...GCC
AVIATION...JG
FIRE WEATHER...CLH
Hazardous weather outlook, Jul 30, 4:11 AM MDT, 17 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
411 AM MDT SAT JUL 30 2016

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
311015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
411 AM MDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE INTERSTATE
25 CORRIDOR AROUND MID AFTERNOON AND MOVE EAST INTO WESTERN NEBRASKA
THROUGH EARLY EVENING. SOME OF THE STORMS MAY BE STRONG TO SEVERE
EAST OF A LINE FROM DOUGLAS TO CHEYENNE AND PRODUCE LARGE HAIL...
DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
SUNDAY. SEVERE WEATHER IS NOT EXPECTED...HOWEVER STRONG STORMS
WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE.

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST NEXT WEEK.
THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING
EAST OF INTERSTATE 25.

WYZ103>106-109>117-311015-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
411 AM MDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED AFTERNOON THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS.
SOME OF THE THUNDERSTORMS MAY PRODUCE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
SUNDAY. SEVERE WEATHER IS NOT EXPECTED...HOWEVER STRONG STORMS
WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE.

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR THE
MOUNTAINS NEXT WEEK. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jul 30, 7:16 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
716 PM MDT SAT JUL 30 2016

WYZ108-310145-
GOSHEN COUNTY WY-
716 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN COUNTY UNTIL
745 PM MDT...

AT 715 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
LINGLE TO 11 MILES WEST OF HAWK SPRINGS...AND MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
YODER...HAWK SPRINGS AND VETERAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4214 10422 4172 10422 4172 10458 4210 10459
TIME...MOT...LOC 0115Z 253DEG 24KT 4205 10451 4180 10450

MAZUR
Special weather statement, Jul 30, 7:42 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
742 PM MDT SAT JUL 30 2016

NEZ019-096-WYZ108-310215-
SOUTH SIOUX NE-SCOTTS BLUFF NE-GOSHEN COUNTY WY-
742 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...WESTERN
SCOTTS BLUFF AND SOUTHEASTERN GOSHEN COUNTIES UNTIL 815 PM MDT...

AT 742 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TORRINGTON TO NEAR
HAWK SPRINGS...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TORRINGTON...MORRILL...LYMAN...YODER...HAWK SPRINGS...STEGALL...
HUNTLEY AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4212 10389 4171 10390 4174 10434 4207 10434
TIME...MOT...LOC 0142Z 270DEG 23KT 4206 10425 4175 10425

MAZUR
Special weather statement, Jul 30, 7:48 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
748 PM MDT SAT JUL 30 2016

WYZ107-108-118-119-310215-
EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-EAST PLATTE COUNTY WY-
CENTRAL LARAMIE COUNTY WY-
748 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN...
SOUTHEASTERN PLATTE AND NORTH CENTRAL LARAMIE COUNTIES UNTIL 815 PM
MDT...

AT 748 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF CHUGWATER
TO 14 MILES NORTHEAST OF WHITAKER...AND MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
GOSHEN...SOUTHEASTERN PLATTE AND NORTH CENTRAL LARAMIE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4174 10438 4148 10445 4155 10478 4175 10472
TIME...MOT...LOC 0148Z 273DEG 14KT 4172 10465 4157 10468

MAZUR
Special weather statement, Jul 30, 8:08 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
808 PM MDT SAT JUL 30 2016

NEZ019-096-310245-
SOUTH SIOUX NE-SCOTTS BLUFF NE-
808 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SIOUX AND
NORTHWESTERN SCOTTS BLUFF COUNTIES UNTIL 845 PM MDT...

AT 808 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MORRILL...OR 14 MILES EAST OF TORRINGTON...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MITCHELL...MORRILL AND LAKE ALICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4190 10400 4207 10402 4216 10353 4189 10353
TIME...MOT...LOC 0208Z 267DEG 31KT 4202 10390

MAZUR
Local storm report, Jul 30, 8:10 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
810 PM MDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     10 W VETERAN            41.96N 104.54W
07/30/2016  M63 MPH          GOSHEN             WY   TRAINED SPOTTER

&&

JG
Special weather statement, Jul 30, 8:38 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
838 PM MDT SAT JUL 30 2016

WYZ108-118-119-310315-
EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-CENTRAL LARAMIE COUNTY WY-
838 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN AND
NORTHEASTERN LARAMIE COUNTIES UNTIL 915 PM MDT...

AT 838 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF MERIDEN REST AREA...OR 34 MILES NORTHEAST OF
CHEYENNE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MERIDEN REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4149 10459 4167 10461 4175 10422 4148 10419
TIME...MOT...LOC 0238Z 264DEG 15KT 4160 10451

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:51 PM MDTSpecial Weather StatementCYSGoshen24 min
Jul 30, 7:16 PM MDTSpecial Weather StatementCYSGoshen29 min
Jul 30, 7:42 PM MDTSpecial Weather StatementCYSGoshen33 min
Jul 30, 7:48 PM MDTSpecial Weather StatementCYSLaramie27 min
Jul 30, 7:58 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte30 min
Jul 30, 8:38 PM MDTSpecial Weather StatementCYSLaramie37 min
Jul 31, 1:56 PM MDTSpecial Weather StatementCYSGoshen49 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.